Alert archive / North Carolina / Flash Flood Warnings in 2024
Flash Flood Warning 36, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood warning at Sep 16, 2024, 7:37 AM EDT for Brunswick County, New Hanover County, North Carolina. It was in force for 15 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2024, 7:37 AM EDT (11:37 UTC)
- Expired
- Sep 16, 2024, 11:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brunswick County, NC, New Hanover County, NC
The radar
The Wilmington radar (KLTX), 42 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 8:47 AM EDT | FLASH FLOOD | 2 Se Bald Head Island, NC | Raleigh city official relayed a report of flash flooding ongoing along Federal Road South, Bald Head Wynd, and Sandspur Trail. Multiple golf course lagoons are flooding. |
| Sep 16, 9:53 AM EDT | FLASH FLOOD | 1 Nne Myrtle Grove, NC | Flooded neighborhood streets along Myrtle Grove Road |
| Sep 16, 10:08 AM EDT | FLASH FLOOD | 3 Ne Long Beach, NC | Widespread road flooding across St. James. Multiple ponds overflowing. |
| Sep 16, 10:59 AM EDT | FLASH FLOOD | 3 Nne Bolivia, NC | Floodwaters are two feet deep on US Highway 17 at Mile Marker 33. At least one vehicle is flooded. |
| Sep 16, 11:08 AM EDT | FLASH FLOOD | 3 Nnw Southport, NC | Floodwater up to 2.5 feet deep on roads in the Rivermist neighborhood in Southport. Described as inchbad as Hurricane Florence. inch |
| Sep 16, 11:18 AM EDT | FLASH FLOOD | 1 Nw Southport, NC | Photos shared by the Southport Fire Dept show water approximately two feet deep in the Cades Cove subdivision of Southport |
| Sep 16, 11:25 AM EDT | FLASH FLOOD | 1 Ssw Carolina Beach, NC | Carolina Beach Elementary School plus a dozen other structures are flooded |
| Sep 16, 11:45 AM EDT | FLASH FLOOD | 4 S Bolivia, NC | Midway Road is closed due to flooding |
| Sep 16, 1:00 PM EDT | FLASH FLOOD | Bolivia, NC | Waist-deep (greater than 3 feet) floodwater covers the parking lot at the Brunswick County courthouse |
| Sep 16, 1:04 PM EDT | FLASH FLOOD | 3 Ene Supply, NC | Road washout along Old Ocean Highway near Benton Road SE. Overpass at Clark Branch has been damaged according to photo from law enforcement. |
| Sep 16, 1:18 PM EDT | FLASH FLOOD | 1 Sse Winnabow, NC | US Highway 17 north and southbound are closed at the intersection of NC 87 due to high water |
| Sep 16, 2:44 PM EDT | FLASH FLOOD | 3 Ene Supply, NC | Business US 17 closed due to flooding at Benton Rd near Brunswick Community College |
| Sep 16, 3:10 PM EDT | FLASH FLOOD | 3 W Bolivia, NC | Water rescues occurring at US-17 and Randolphville Road NE. Water is up to the door handles of several vehicles stranded on US-17. |
| Sep 16, 3:15 PM EDT | FLASH FLOOD | 2 N Varnamtown, NC | Road washout near Zion Hill Road and Goley Hewitt Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this flash flood warning; the first came 70 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 11.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
461
WGUS52 KILM 161137
FFWILM
NCC019-129-161730-
/O.NEW.KILM.FF.W.0036.240916T1137Z-240916T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
737 AM EDT Mon Sep 16 2024
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Eastern Brunswick County in southeastern North Carolina...
Southern New Hanover County in southeastern North Carolina...
* Until 130 PM EDT.
* At 737 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wilmington, Leland, Oak Island, Carolina Beach, Wrightsville
Beach, Kure Beach, Holden Beach, Caswell Beach, Bald Head Island,
Snows Cut, Yaupon Beach, South Masonboro Island, Ocean Crest Pier,
North Masonboro Island, Johnny Mercer Pier, Boiling Spring Lakes,
St. James, Southport, Mill Creek and Winnabow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flooding from heavy rainfall can be expected, especially
near poor drainage areas and other flood prone locations. It is
harder to recognize flood dangers at night, as it will be difficult
to determine the depth of the water. Roads may be damaged or washed
away. Most flood deaths occur in vehicles. If flooding is observed,
then turn around, don't drown.
&&
LAT...LON 3422 7778 3416 7783 3407 7788 3397 7791
3391 7795 3384 7796 3386 7801 3387 7801
3387 7803 3389 7802 3391 7811 3391 7830
3429 7813
FLASH FLOOD...RADAR INDICATED
$$
MBB5 follow-up statements
462
WGUS72 KILM 161338
FFSILM
Flash Flood Statement
National Weather Service Wilmington NC
938 AM EDT Mon Sep 16 2024
NCC019-129-161730-
/O.CON.KILM.FF.W.0036.000000T0000Z-240916T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brunswick NC-New Hanover NC-
938 AM EDT Mon Sep 16 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM EDT THIS
AFTERNOON FOR EASTERN BRUNSWICK AND CENTRAL NEW HANOVER COUNTIES...
At 938 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 3
and 5 inches of rain have fallen. Additional rainfall amounts of 2
to 4 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Wilmington, Leland, Oak Island, Carolina Beach, Wrightsville
Beach, Kure Beach, Holden Beach, Caswell Beach, Bald Head Island,
Snows Cut, Yaupon Beach, South Masonboro Island, Ocean Crest Pier,
North Masonboro Island, Johnny Mercer Pier, Boiling Spring Lakes,
St. James, Southport, Mill Creek and Winnabow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flooding from heavy rainfall can be expected, especially
near poor drainage areas and other flood prone locations. It is
harder to recognize flood dangers at night, as it will be difficult
to determine the depth of the water. Roads may be damaged or washed
away. Most flood deaths occur in vehicles. If flooding is observed,
then turn around, don't drown.
&&
LAT...LON 3422 7778 3416 7783 3407 7788 3397 7791
3391 7795 3384 7796 3386 7801 3387 7801
3387 7803 3389 7802 3391 7811 3391 7830
3429 7813
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MBB185
WGUS52 KILM 161720
FFWILM
NCC019-129-170045-
/O.EXT.KILM.FF.W.0036.000000T0000Z-240917T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
120 PM EDT Mon Sep 16 2024
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Southeastern Brunswick County in southeastern North Carolina...
South Central New Hanover County in southeastern North Carolina...
* Until 845 PM EDT Monday.
* At 120 PM EDT, the public reported flash flooding in Eastern
Brunswick and Southern New Hanover Counties. Between 8 and 15
inches of rain have fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Oak Island, Carolina Beach, Kure Beach, Holden Beach, Caswell
Beach, Bald Head Island, Yaupon Beach, Ocean Crest Pier, Snows
Cut, South Masonboro Island, Boiling Spring Lakes, St. James,
Southport, Mill Creek, Winnabow, Town Creek, Long Beach, Bishop,
Brunswick County Community College Main Campus and Fort Fisher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause dangerous flooding,
especially near creeks and streams, drainage ditches, and low-lying
flood prone areas. Turn around, don't drown if you encounter a
flooded road. Most flood deaths occur in vehicles. Stay away from
storm drains, culverts, creeks, and streams. Water levels can rise
rapidly and sweep you away.
&&
LAT...LON 3412 7785 3407 7788 3397 7791 3391 7795
3388 7796 3384 7796 3386 7801 3387 7801
3387 7803 3389 7802 3391 7811 3391 7817
3391 7823 3391 7824 3391 7830 3421 7817
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MBB995
WGUS52 KILM 170033
FFWILM
NCC019-129-170200-
/O.EXT.KILM.FF.W.0036.000000T0000Z-240917T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
833 PM EDT Mon Sep 16 2024
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Southeastern Brunswick County in southeastern North Carolina...
South Central New Hanover County in southeastern North Carolina...
* Until 1000 PM EDT.
* At 833 PM EDT, the public reported flash flooding in Eastern
Brunswick and Southern New Hanover Counties. Between 10 and 15
inches of rain have fallen. Flooding impacts will continue, but no
additional rainfall is expected. Flash flooding is already
occurring. Falling tides should alleviate flooding over the next
couple of hours.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oak Island, Carolina Beach, Kure Beach, Holden Beach, Caswell
Beach, Bald Head Island, Yaupon Beach, Ocean Crest Pier, Snows
Cut, South Masonboro Island, Boiling Spring Lakes, St. James,
Southport, Mill Creek, Winnabow, Town Creek, Long Beach, Bishop,
Brunswick County Community College Main Campus and Fort Fisher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flooding from heavy rainfall can be expected, especially
near poor drainage areas and other flood prone locations. It is
harder to recognize flood dangers at night, as it will be difficult
to determine the depth of the water. Roads may be damaged or washed
away. Most flood deaths occur in vehicles. If flooding is observed,
then turn around, don't drown.
Excessive runoff from heavy rainfall will cause dangerous flooding,
especially near creeks and streams, drainage ditches, and low-lying
flood prone areas. Turn around, don't drown if you encounter a
flooded road. Most flood deaths occur in vehicles. Stay away from
storm drains, culverts, creeks, and streams. Water levels can rise
rapidly and sweep you away.
&&
LAT...LON 3412 7785 3407 7788 3397 7791 3391 7795
3388 7796 3384 7796 3386 7801 3387 7801
3387 7803 3389 7802 3391 7811 3391 7817
3391 7823 3391 7824 3391 7830 3421 7817
FLASH FLOOD...OBSERVED
$$
JLB045
WGUS52 KILM 170151
FFWILM
NCC019-129-170300-
/O.EXT.KILM.FF.W.0036.000000T0000Z-240917T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
951 PM EDT Mon Sep 16 2024
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Southeastern Brunswick County in southeastern North Carolina...
South Central New Hanover County in southeastern North Carolina...
* Until 1100 PM EDT.
* At 951 PM EDT, the public reported flash flooding in Eastern
Brunswick and Southern New Hanover Counties. Between 9 and 15
inches of rain have fallen. Flooding impacts will continue, but no
additional rainfall is expected. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oak Island, Carolina Beach, Kure Beach, Holden Beach, Caswell
Beach, Bald Head Island, Yaupon Beach, Ocean Crest Pier, Snows
Cut, South Masonboro Island, Boiling Spring Lakes, St. James,
Southport, Mill Creek, Winnabow, Town Creek, Long Beach, Bishop,
Brunswick County Community College Main Campus and Fort Fisher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flooding from heavy rainfall can be expected, especially
near poor drainage areas and other flood prone locations. It is
harder to recognize flood dangers at night, as it will be difficult
to determine the depth of the water. Roads may be damaged or washed
away. Most flood deaths occur in vehicles. If flooding is observed,
then turn around, don't drown.
Excessive runoff from heavy rainfall will cause dangerous flooding,
especially near creeks and streams, drainage ditches, and low-lying
flood prone areas. Turn around, don't drown if you encounter a
flooded road. Most flood deaths occur in vehicles. Stay away from
storm drains, culverts, creeks, and streams. Water levels can rise
rapidly and sweep you away.
&&
LAT...LON 3412 7785 3407 7788 3397 7791 3391 7795
3388 7796 3384 7796 3386 7801 3387 7801
3387 7803 3389 7802 3391 7811 3391 7817
3391 7823 3391 7824 3391 7830 3421 7817
FLASH FLOOD...OBSERVED
$$
JLB281
WGUS72 KILM 170254
FFSILM
Flash Flood Statement
National Weather Service Wilmington NC
1054 PM EDT Mon Sep 16 2024
NCC019-129-170304-
/O.EXP.KILM.FF.W.0036.000000T0000Z-240917T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brunswick NC-New Hanover NC-
1054 PM EDT Mon Sep 16 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 11 PM EDT THIS EVENING FOR
SOUTHEASTERN BRUNSWICK AND SOUTH CENTRAL NEW HANOVER COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3412 7785 3407 7788 3397 7791 3391 7795
3388 7796 3384 7796 3386 7801 3387 7801
3387 7803 3389 7802 3391 7811 3391 7817
3391 7823 3391 7824 3391 7830 3421 7817
$$
JLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 6:50 AM EDT, 47 minutes earlier.
Area forecast discussion, Sep 16, 6:50 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
650 AM EDT Mon Sep 16 2024
.SYNOPSIS...
Low pressure will move ashore on Monday bringing increasingly
heavy rainfall and gusty winds especially at the coast. Drier
air will build back into the region Tuesday. After a warm
Wednesday a weak cold front will bring more seasonable
temperatures beginning Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
The main forecast concern continues to be the entity offshore,
PTC 8, and its evolution during the next 24 hours. Several weak
surface circulations well north of the center have developed and
then dissipated during the last several hours with convection
pulsing in these areas. The actual center of PTC 8 is well to
the south of the convection, making the forecast today and
tonight rather problematic. The overall forecast outlook has not
changed, but the finer details refuse to come into focus.
Strong/gusty winds today, coastal flooding from persistent
northeast winds (with enhancement today) and periods of heavy
rain with potential for flooding in areas that see multiple
rounds of heavy rain. Rainfall totals across the area could
range from around 0.50" to in excess of 5 inches. Given the
latest development and motion on radar would have to say
southeast NC looks to have the best shot for the highest
rainfall totals. However, given the high amount of uncertainty
with respect to the system, confidence in the exact details is
pretty low and even the areas favored for heaviest rain could
very well change. The wind forecast also remains problematic and
depends on the location/track and strength of PTC8. Will
certainly be a breezy to windy day, but again, the finer
details remain elusive. Stay tuned.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Leftover showers should be exiting the northwestern edges of the
forecast area early on Tuesday morning with drier air and
subsidence arriving in the mid-upper atmosphere in the wake of
PTC 8. However, low-level moisture is progged to remain in
place due to continued south to southwesterly flow on the
southeast side of the system. Thus, at least light shower
activity will remain possible during the day on Tuesday in any
confluence bands that wrap into the system, although PoPs are no
higher than 30%. Otherwise, mixed clouds and sun should be the
story on Tuesday with highs reaching the low 80s.
Over Tuesday night and Wednesday, the remnant low of PTC 8
should dry out well northwest of the area while dry air and
subsidence continue in the mid-upper atmosphere, supporting
partly cloudy and seasonable conditions. Expect lows in the
mid- upper 60s and daytime highs in the low-mid 80s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
General troughiness should remain in place through the period
with a weak closed low complicating the forecast. As precip
chances and even cloud cover will depend on the evolution of
smaller-scale lobes of vorticity rotating about the closed low,
confidence is low through the period. Nevertheless, with low-
level moisture remaining plentiful, daily chances for mainly
afternoon showers and thunderstorms remain in the forecast. A
weak backdoor front may drop down late in the week, but when it
crosses through remains a question. Temperatures should hold
near normal through the week before dropping a few degrees
behind the backdoor front.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Mix of MVFR and IFR across the region this morning will persist
into the evening as Potential Tropical Cyclone 8 lingers in the
region. In addition to rain, which will be heavy at times,
gusty northeast wind will continue to strengthen through the
afternoon before peaking as the low moves onshore. Winds will
gradually decrease through the evening/overnight hours as the
low moves off to the northwest. Low ceilings will continue
through Tuesday morning with MVFR/IFR very likely.
Extended Outlook...MVFR/IFR possible early each morning through
Friday.
&&
.MARINE...
Through Tonight...
Treacherous marine conditions continue today with PTC 8
lurking. Regardless of how the system evolves, strong northeast
winds over the waters and seas over 10 ft will be area wide
today with conditions slow to improve tonight. Do not expect
conditions favorable for the operations of smaller craft to
develop until close to the end of the period, and perhaps not
until after.
Tuesday through Friday...
Southerly flow is expected through midweek as the remains of PTC
8 dry out well inland. A weak backdoor front should bring a wind
direction shift late in the week, although exactly when is difficult
to determine at this time. Nevertheless, a weak gradient should
keep winds around or below 10 kts through the majority of the
period. Wave heights are expected to gradually subside through
Thursday with the easterly 9-10 sec swell dominating the wave
spectrum.
&&
.TIDES/COASTAL FLOODING...
Elevated astronomical tides, strong northeast winds and large
swells in association with Potential Tropical Cyclone Eight
will cause elevated water levels along the coasts of SE NC and
NE SC leading to minor to perhaps moderate coastal flooding at
times early this week.
Other - Rip Currents:
Easterly swells will cause a high risk of rip currents for all
beaches on Monday. Persistent northeasterly winds will produce
moderate to strong longshore currents.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ106-108-110.
Flood Watch through Tuesday morning for NCZ087-096-099-105>110.
Coastal Flood Advisory until 9 AM EDT this morning for NCZ106-
108-110.
High Surf Advisory until 8 AM EDT Tuesday for NCZ106-108.
High Risk for Rip Currents through this evening for NCZ106-108-110.
Coastal Flood Advisory until 11 AM EDT this morning for NCZ107.
SC...Tropical Storm Warning for SCZ054>056-058.
Flood Watch through Tuesday morning for SCZ024-033-054>056-058-
059.
Coastal Flood Advisory until 9 AM EDT this morning for SCZ054-
056.
High Surf Advisory until 8 AM EDT Tuesday for SCZ054-056.
High Risk for Rip Currents through this evening for SCZ054-056.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
NEAR TERM...III
SHORT TERM...ABW
LONG TERM...ABW
AVIATION...III
MARINE...III/ABW
TIDES/COASTAL FLOODING...ILMHazardous weather outlook, Sep 16, 3:32 AM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 332 AM EDT Mon Sep 16 2024 AMZ250-252-254-256-170745- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 332 AM EDT Mon Sep 16 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ024-033-059-170745- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Dillon-Marion- Northern Horry- 332 AM EDT Mon Sep 16 2024 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-170745- Coastal Brunswick- 332 AM EDT Mon Sep 16 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Tropical Storm Warning. Flood Watch. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ017-023-032-039-170745- Marlboro-Darlington-Florence-Williamsburg- 332 AM EDT Mon Sep 16 2024 This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-170745- Inland New Hanover- 332 AM EDT Mon Sep 16 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-SCZ054-056-170745- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 332 AM EDT Mon Sep 16 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. High Surf Advisory. Tropical Storm Warning. Flood Watch. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Tropical Storm Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ055-058-170745- Inland Georgetown-Central Horry- 332 AM EDT Mon Sep 16 2024 ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 6:08 AM EDT | Special Marine Warning | ILM | 37 min | |
| Sep 16, 6:15 AM EDT | Special Marine Warning | ILM | 30 min | |
| Sep 16, 6:44 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 16, 7:16 AM EDT | Special Marine Warning | ILM | 89 min | |
| Sep 16, 8:39 AM EDT | Special Marine Warning | ILM | 96 min | |
| Sep 16, 9:53 AM EDT | Flash Flood Warning | ILM | Brunswick | 5 hr |
| Sep 16, 10:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 16, 11:32 AM EDT | Tornado Warning | ILM | Brunswick | 17 min |
| Sep 16, 12:28 PM EDT | Tornado Warning | ILM | Bladen, Brunswick, Columbus, Pender | 21 min |
| Sep 16, 1:52 PM EDT | Flash Flood Warning | ILM | Columbus | 5 hr |
| Sep 16, 2:28 PM EDT | Coastal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 10 hr |
| Sep 16, 2:35 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 25 min |
| Sep 16, 3:16 PM EDT | Flash Flood Warning | ILM | Bladen | 4 hr |
| Sep 16, 3:37 PM EDT | River Flood Warning | ILM | Robeson | 18 hr |
| Sep 16, 3:55 PM EDT | Flash Flood Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 3 hr |
| Sep 16, 4:49 PM EDT | Small Craft Advisory | ILM | 19 hr | |
| Sep 16, 5:06 PM EDT | Areal Flood Advisory | ILM | New Hanover, Pender | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.